# SDR 2000ZZZX178

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 2540 · Lavatories
- Part: Toilet
- Part number: 99190091
- Condition: Mismanufactured
- Location: Lavatory
- Part time: 573 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNALLLY SERVICEABLE TOILET ASSY P/N 9919009-1 WAS BEING CHANGED OUT.  DURING PROCESS, DISCOVERED THERE WAS A RATCHETING SCREWDRIVER STUCK IN THE P/N 9914632-2 WASTE PIPE ADAPTER, AND A .3750 INCH SOCKET BETWEEN THE FLOOR AND TANK BOTTOM THAT POSSIBLY COULD HAVE BEEN USED TO LEVEL THE TOILET ASSY.  NOTED THE NEW TOILET ASSY WOULD NOT FIT CORRECTLY ON THE FLOOR LOCATOR SHEAR PINS P/N 4611026-3 (3 EACH).  THE ORIGINAL TOILET MOUNT HOLES WERE AUGURED OUT AT THE FACTORY.  CESSNA ENG WOULD NOT ALLOW NEW TOILET ASSY TO BE 'MODIFIED' IN THE SAME WAY.  AN ENGINEERING ORDER ALLOWED FLOOR RAIL TO BE REPAIRED WITH A DOUBLER AND THE SHEAR PINS HAD TO BE CORRECTLY LOCATED IN ORDER FOR THE NEW TOILET TO FIT PROPERLY.
